# SDR AALA202511048793

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 15,418 hours, 5,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY EXIT LIGHT OVERHEAD INOPERATIVE. REPLACED BATTERY AT PSU M02816 IN FORWARD GALLEY. PER 33-51-06.
